Lybrel Birth Control Pill - no periods!

Merc

Certified Shitlord
V.I.P.
#2
Side effects:


  • Headache
  • Menstrual cramps
  • Upper respiratory infection
  • Vaginal bleeding (Maybe I'm just an ignorant male, but this sounds a lot like a 'period' with the whole bleeding snatch thing)
  • Nausea
May occur:


  • Sharp chest pain, coughing of blood, or sudden shortness of breath (indicating a possible clot in the lung)
  • Pain in the calf (indicating a possible clot in the leg)
  • Crushing chest pain or heaviness in the chest (indicating a possible heart attack)
  • Sudden severe headache or vomiting, dizziness or fainting, disturbances of vision or speech, weakness, or numbness in an arm or leg (indicating a possible stroke)
  • Sudden partial or complete loss of vision (indicating a possible clot in the eye)
  • Breast lumps (indicating possible breast cancer or fibrocystic disease of the breast; ask your health care professional to show you how to examine your breasts)
  • Severe pain or tenderness in the stomach area (indicating a possibly ruptured liver tumor)
  • Difficulty in sleeping, weakness, lack of energy, fatigue, or change in mood (possibly indicating severe depression)
  • Jaundice or a yellowing of the skin or eyeballs, accompanied frequently by fever, fatigue, loss of appetite, dark-colored urine, or light-colored bowel movements (indicating possible liver problems)
You know, I think I'd rather have a child, but that's just me. Also, if this pill can leave you weak, without energy and fatigued, doesn't that kind of go against the whole idea of using contraceptives in the first place?
 

NINnerd

Survived a M&G with Trent
#3
All birth control pills have scary possible side effects. They all have the blood clot thing, all have the bleeding thing, etc. However, the chest stuff is new to me.

I would talk to my doctor a bunch first, though, of course.

Still, could be neat!
 
Last edited:

Impact

Registered Member
V.I.P.
#4
Side effects:


  • Headache
  • Menstrual cramps
  • Upper respiratory infection
  • Vaginal bleeding (Maybe I'm just an ignorant male, but this sounds a lot like a 'period' with the whole bleeding snatch thing)
  • Nausea
May occur:


  • Sharp chest pain, coughing of blood, or sudden shortness of breath (indicating a possible clot in the lung)
  • Pain in the calf (indicating a possible clot in the leg)
  • Crushing chest pain or heaviness in the chest (indicating a possible heart attack)
  • Sudden severe headache or vomiting, dizziness or fainting, disturbances of vision or speech, weakness, or numbness in an arm or leg (indicating a possible stroke)
  • Sudden partial or complete loss of vision (indicating a possible clot in the eye)
  • Breast lumps (indicating possible breast cancer or fibrocystic disease of the breast; ask your health care professional to show you how to examine your breasts)
  • Severe pain or tenderness in the stomach area (indicating a possibly ruptured liver tumor)
  • Difficulty in sleeping, weakness, lack of energy, fatigue, or change in mood (possibly indicating severe depression)
  • Jaundice or a yellowing of the skin or eyeballs, accompanied frequently by fever, fatigue, loss of appetite, dark-colored urine, or light-colored bowel movements (indicating possible liver problems)
You know, I think I'd rather have a child, but that's just me. Also, if this pill can leave you weak, without energy and fatigued, doesn't that kind of go against the whole idea of using contraceptives in the first place?
A lot of the above are common with most pill forms of contraceptives, not just this one. Most very rarely happen, and a lot are caused by other medical conditions or lifestyle.

I'd probably try it, but I doubt it will be around where I live for a few years.
 

PretzelCorps

Registered Member
#5
Stick with the tried and true stuff, rather than the experimental/new stuff --> Let the other girls of North America discover that it causes some sort of brain-melting disease in old age.
 

Jaszibabes

The Instigator
V.I.P.
#6
All birth control pills do have side effects, but I wouldn't take this pill. For one thing, I have to be on a certain pill because I'm allergic to estrogen (yes, my body produces estrogen, but I can't have anymore than I produce.) And I don't really like any of the BCPs that stop you from having your period.. I just don't think it's healthy to completely stop your periods.:shake: Plus, I would much rather deal with it for 3-4 days a month than have to experience any of those side effects. Ha.


If you're thinking about using this new pill, I would definitely talk to your doctor first to see if they think it's a good idea. <---- Ha, I didn't see the part where you said you would talk to your doctor before I typed that. :D
 
Last edited:

Oooh_snap

Living on the 0th floor
V.I.P.
#7
I couldnt stand taking a pill everyday. I hated birth control pills they just werent for me. I did them for years, but I had problems with the majority of them. I think this is a lot of girls fream though.

I will stick with my implanon.. It hurts a tiny amount for about a week after they put it in your arm, but I have had no periods on it except for one after a surgery, it lasts for 3 years, and It is the first birth control I have had no side effects from.
 

Impact

Registered Member
V.I.P.
#8
If you're thinking about using this new pill, I would definitely talk to your doctor first to see if they think it's a good idea.
Hmm, I don't know if it's the same in the US, but here, you have to get a prescription from the doctor, and they run through a list of questions to see if your able to take it. So it kind of goes with out saying that you talk to your doctor before taking it doesn't it?
 

Jaszibabes

The Instigator
V.I.P.
#9
Hmm, I don't know if it's the same in the US, but here, you have to get a prescription from the doctor, and they run through a list of questions to see if your able to take it. So it kind of goes with out saying that you talk to your doctor before taking it doesn't it?

Haha, yeah, you're right. My bad, just making sure she is careful. :D
 
Last edited:

NINnerd

Survived a M&G with Trent
#10
I don't think it's unhealthy to not have periods. You only have then get rid of extra uterus lining anyways (when your body realizes the egg isn't there to be fertilized, it sheds the excess lining it built up for a baby). If you keep your body thinking you have an egg in there (what the regular pill does, so you don't release a real one), what's the harm in that? You will just always have thick uterus lining.

But yah, I would want for it to be out for a while first. See what happens at least short-term.